# SDR DALA2025032402166

- Difficulty date: March 20, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N3749D
- Make and model: Boeing 737832
- Aircraft serial: 30490
- Aircraft time: 76,305 hours, 29,121 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0868202) RH LOWER FUSELAGE JUST AFTER WHEEL WHEEL BODY DRAIN DOUBLER CORRODED. FABRICATED AND INSTALLED NEW DOUBLER IAW BOEING DWG 146A3239, REV. - AND C.
